Istituto di Biofisica     
Di Garbo A., Johnston M., Chapman S., Maini P. Variable renewal rate and growth properties of cell populations in colon crypts. In: Philosophical Review, vol. 81 pp. 061909-1 - 061909-11. The American Physical Society, 2010.
A nonlinear mathematical model is used to investigate the time evolution of the cell populations in colon crypts stem, semidifferentiated and fully differentiated cells. To mimic pathological alteration of the biochemical pathways leading to abnormal proliferative activity of the population of semidifferentiated cells their renewal rate is assumed to be dependent on the population size. Then, the effects of such perturbation on the population dynamics are investigated theoretically. Using both theoretical methods and numerical simulations it is shown that the increase in the renewal rate of semidifferentiated cells strongly impacts the dynamical behavior of the cell populations.
DOI: 10.1103/PhysRevE.81.061909
Subject growth properties

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional